# SDR SWAA2022021728871

- Difficulty date: June 8, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 46,440 hours, 27,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BUYBACK OF WIP #1 OF NON ROUTINE G562535 FOUND CORROSION IN FWD CARGO BIN RH TRANSITION ANGLE AROUND 2 EACH FASTENER HOLES AT STA 500+15. MARKED IN RED. / REMOVED AND REPLACED TRANSITION ANGLE PER SRM 51-40-02
